# SDR UALA2011071303544

- Difficulty date: July 13, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 49,895 hours, 6,054 cycles
- Engine: Pwa PW4056
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 285U0011208
- Part serial: 145
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

'FLAP SYS MONITOR' EICAS STATUS MESSAGE DISPLAYED. FCU OR SENSOR FAULT WHICH AFFECTS DISPATCH.  FCU REPLACED IAW AMM AND LT OUTBD TE RVDT IAW AMM. FLAP OPS CHECKED AS PER AMM RESULT SATISFACTORY.
